Discussions that mention pyridium

Open to All Other Health Topics board


hi my name is nancy, this might sound strange but about five months ago i started getting dizzy. it happend about twice a week. only when i stood up. then it started happening every day. all day long .to the point where i now faint. went to doctors, says i have hi blood pressure. i am 5'8 and weight 110 -120, dependes if it is a good week. they gave me atenolol to take. (think they should look to see way blood pressure is high.?) it lowered my blood pressure .but i am still fainting and always dizzy. they have run all different kinds of blood test ( i forgot to tell you i have pancreatitis. ) all come back fine. have elevated levels because of c.p. so they still don't know why i am fainting. it is now starting to scare me. i am unable to do anything. i have always been active in sports and work outside. now i am stuck in the house afraid to get up, set, walk, or lay down. I have shortness of breath and now have a kedney infection that just won't go away.could any of the medications i take be causing me to faint? the doctor said no. but heres a list.
antenolol, compazine, meclizine, reglan, creon, aciphex, albuterol, loratadine, pyridium, levaguin, one a day vitamin and ciprofloxacine. not all at the same time.
any advice?